# SDR 9510819953

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- Engine: Pwa JT8D15
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Malfunctioned
- Location: Nr 1 Oil Temp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF MSP, THE NR 1 OIL TEMPERATURE INDICATED 170 DEGREES, THEN BEGAN FLUCTUATING BETWEEN 100 TO 170 DEGREES.  THE FLIGHT RETURNED TO MSP LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CANNON PLUG ON THE OIL TEMPERATURE SENSOR, SYSTEM CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
